# SDR ASAA2023100145378

- Difficulty date: October 1, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,998 hours, 1,457 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING, T/C 05-020-01 FOUND " ENG 2 EEC 2 " MSG ON SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM. GROUNDED - YES. ON DEFERRAL.
